# SDR CALA2022010700058

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FRAME 68 AT STR22 INNER CAP AND WEB FLANGEIS CRACKED. CR ACK ABOVE THE LOWER MOUNT HOLES OF THE #1 DOOR STOP, AFT SIDE, I N AND ABOVE RADIOUS. CRACK APPROX 2.25" WITH ENDS MARKED IN BLAC K. L23516 REV IR IS INCLUDED AS APPENDIX A FOR REFERENCE. ACCOMPLIS PER PART 3 OF THE LATEST REVISION OF ECRA 5341-012914 ON OR BEFO H A PERMANENT REPAIR ON THE FR 68 DOOR STOP #1 AND STR 22 FLANGE RE JUNE 28, 2022 REPAIRED L/H FRAME 68 STR22-23 INNER CAP AND WEB FLANGE AT DOOR STOP #1 LOWER MOUNT HOLES IAW ECRA 5341-01291 AND HAECO RE0 APPROVED TO CARRY PER ECRA 5341-01291, ACCOMPLISH A PERMANENT TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR ON THE FR68 DOOR STOP #1 AND STR 22 FLANGE PER PART 3 OF LATEST REVISION OF ECRA 5341-01291 ON OR BEFORE JUNE 28, 2022 Q/C REVIEWED. RECORDS UPDATE - AP Q/C REVIEWED. INIT (PLNG/ENGG) :- REFER LP 7758579 T/A : 28 JUN 2022.
